MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA 0° KEEL RIGHT SIZE C CEMENTED TIBIA; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA 0° KEEL RIGHT SIZE C CEMENTED TIBIA; PROSTHESIS, KNEE
Catalog Number 42536006402
Medical Device Problem Code Implant subsidence (4078)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Joint Laxity (4526)
Date of Event 05/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical product: articular surface medial congruent (mc) right 11 mm height use with tibia sizes c-d/cr femur sizes 4-5: catalog#: 42522100311, lot#: 65769258; femur trabecular metal cruciate retaining (cr) narrow porous: catalog#: 42502205802, lot#: 66339207; optipac 60 biomet bc r: catalog#: 110035375, lot#: av12aa0511.G2: foreign: japan.The product will not be returned to zimmer biomet for investigation, as the product currently remains implanted.The investigation is in process.Upon receipt of additional information or completion of the investigation, a follow-up mdr be submitted.
 
Event or Problem Description
It was reported that a patient underwent an initial total knee arthroplasty.Approximately three (3) months post-implantation, the patient began to experience pain and instability.Diagnostic images confirmed that the tibial component had sunk by three (3) millimeters.Medical intervention has not been performed however a potential revision surgery is being discussed with the patient and surgeon.Due diligence is in progress for this event; to date no additional information has been provided.
 
Event or Problem Description
It was reported that a patient underwent an initial total knee arthroplasty.Approximately three (3) months post-implantation, the patient began to experience pain and instability.Diagnostic images confirmed that the tibial component had sunk by three (3) millimeters.A revision surgery was performed to replace the affected tibial tray without complication.All available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b3; b4; b5; d6b; g3; h2; h6; h11.The investigation is in progress.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h4; h6.The event cannot be confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Radiographs were provided and reviewed by a healthcare professional.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA 0° KEEL RIGHT SIZE C CEMENTED TIBIA
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22106058
Report Number0001822565-2025-01580
Device Sequence Number15254354
Product Code JWH
UDI-Device Identifier00889024632073
UDI-Public(01)00889024632073(17)340101(10)66461401
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K221479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number42536006402
Device Lot Number66461401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer05/29/2025
09/15/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date06/25/2025
09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexFemale